# SDR ARWA20071203

- Difficulty date: December 15, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 91,352 hours, 34,030 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Cadc
- Part number: HG280D80
- Part serial: 202
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED AT 85 KTS DUE TO NO AIRSPEED INDICATION ON CAP SIDE.  REMOVED AND REPLACED CADC IN ACCORDANCE WITH M/M 34-16-01.  OPERATIONAL CHECK GOOD IN ACCORDANCE WITH M/M 34-16-00 AND M/M 34-11-00.
